Existence of solutions for abstract neutral integro-differential equations with unbounded delay

Article

Abstract

In this paper we study the existence of classical solutions for a class of abstract neutral integro-differential equation with unbounded delay. A concrete application to partial neutral integro-differential equations is considered.

Keywords

neutral equations classical solution analytic semigroup unbounded delay 

MSC 2010

34K30 34K40 35R10 

References

  1. [1]
    M. Adimy, K. Ezzinbi: A class of linear partial neutral functionaldifferential equations with nondense domain. J. Differ. Equations 147 (1998), 285–332.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    A. Anguraj, K. Karthikeyan: Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions. Nonlinear Anal., Theory Methods Appl. 70 (2009), 2717–2721.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    K. Balachandran, R. Sakthivel: Existence of solutions of neutral functional integrodifferential equation in Banach spaces. Proc. Indian Acad. Sci., Math. Sci. 109 (1999), 325–332.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    K. Balachandran, G. Shija, J.H. Kim: Existence of solutions of nonlinear abstract neutral integrodifferential equations. Comput. Math. Appl. 48 (2004), 1403–1414.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    P. Balasubramaniam, J.Y. Park, A.V.A. Kumar: Existence of solutions for semilinear neutral stochastic functional differential equations with nonlocal conditions. Nonlinear Anal., Theory Methods Appl. 71 (2009), 1049–1058.MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    M. Benchohra, S.K. Ntouyas: Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. J. Math. Anal. Appl. 258 (2001), 573–590.MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    M. Benchohra, J. Henderson, S.K. Ntouyas: Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces. J. Math. Anal. Appl. 263 (2001), 763–780.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    P. Cannarsa, D. Sforza: Global solutions of abstract semilinear parabolic equations with memory terms. NoDEA, Nonlinear Differ. Equ. Appl. 10 (2003), 399–430.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    Y.V. Chang, A. Anguraj, K. Karthikeyan: Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71 (2009), 4377–4386.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    Ph. Clément, J.A. Nohel: Asymptotic behavior of solutions of nonlinear Volterra equations with completely positive kernels. SIAM J. Math. Anal. 12 (1981), 514–535.MathSciNetMATHCrossRefGoogle Scholar
  11. [11]
    Ph. Clément, J. Prüss: Global existence for a semilinear parabolic Volterra equation. Math. Z. 209 (1992), 17–26.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    R. Datko: Linear autonomous neutral differential equations in a Banach space. J. Differ. Equations 25 (1977), 258–274.MathSciNetMATHCrossRefGoogle Scholar
  13. [13]
    J.P. Dauer, K. Balachandran: Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces. J. Math. Anal. Appl. 251 (2000), 93–105.MathSciNetMATHCrossRefGoogle Scholar
  14. [14]
    M.E. Gurtin, A.C. Pipkin: A general theory of heat conduction with finite wave speeds. Arch. Rat. Mech. Anal. 31 (1968), 113–126.MathSciNetMATHCrossRefGoogle Scholar
  15. [15]
    H.R. Henríquez, M. Pierri, P. Táboas: Existence of S-asymptotically !-periodic solutions for abstract neutral equations. Bull. Aust. Math. Soc. 78 (2008), 365–382.MathSciNetMATHCrossRefGoogle Scholar
  16. [16]
    E. Hernández, D. O’Regan: Existence results for abstract partial neutral differential equations. Proc. Am. Math. Soc. 137 (2009), 3309–3318.MATHCrossRefGoogle Scholar
  17. [17]
    E. Hernández, D. O’Regan: Cα-Hölder classical solutions for non-autonomous neutral differential equations. Discrete Contin. Dyn. Syst. 29 (2011), 241–260.MathSciNetMATHGoogle Scholar
  18. [18]
    E. Hernández, D. O’Regan: Existence of solutions for abstract non-autonomous neutral differential equations. Can. Math. Bull. Accepted.Google Scholar
  19. [19]
    E. Hernández, K. Balachandran: Existence results for abstract degenerate neutral functional differential equations. Bull. Aust. Math. Soc. 81 (2010), 329–342.MathSciNetMATHCrossRefGoogle Scholar
  20. [20]
    E. Hernández, H.R. Henríquez: Existence results for partial neutral functional integro-differential equation with unbounded delay. J. Math. Anal. Appl. 221 (1998), 452–475.MathSciNetMATHCrossRefGoogle Scholar
  21. [21]
    E. Hernández: Existence results for partial neutral integro-differential equations with unbounded delay. J. Math. Anal. Appl. 292 (2004), 194–210.MathSciNetMATHCrossRefGoogle Scholar
  22. [22]
    E. Hernández, H.R. Henríquez: Existence of periodic solutions of partial neutral functional differential equation with unbounded delay. J. Math. Anal. Appl. 221 (1998), 499–522.MathSciNetMATHCrossRefGoogle Scholar
  23. [23]
    Y. Hino, S. Murakami, T. Naito: Functional-Differential Equations With Infinite Delay. Lecture Notes in Mathematics, 1473. Springer, Berlin, 1991.Google Scholar
  24. [24]
    A. Lunardi: Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications, 16. Birkhäuser, Basel, 1995.Google Scholar
  25. [25]
    A. Lunardi: On the linear heat equation with fading memory. SIAM J. Math. Anal. 21 (1990), 1213–1224.MathSciNetMATHCrossRefGoogle Scholar
  26. [26]
    J. Luo, T. Taniguchi: The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps. Stoch. Dyn. 9 (2009), 135–152.MathSciNetMATHCrossRefGoogle Scholar
  27. [27]
    S.K. Ntouyas, D. O’Regan: Existence results for semilinear neutral functional differential inclusions via analytic semigroups. Acta Appl. Math. 98 (2007), 223–253.MathSciNetMATHCrossRefGoogle Scholar
  28. [28]
    J.W. Nunziato: On heat conduction in materials with memory. Q. Appl. Math. 29 (1971), 187–204.MathSciNetMATHGoogle Scholar
  29. [29]
    Y. Ren, L. Chen: A note on the neutral stochastic functional differential equation with infinite delay and Poisson jumps in an abstract space. J. Math. Phys. 50 (2009), 082704-082704-8.Google Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2011

Authors and Affiliations

  1. 1.Ribeirão PretoBrazil
  2. 2.GalwayIreland
  3. 3.Departamento de Física e Matemática, Faculdade de Filosofia, Ciências e Letras de Ribeirão PretoUniversidade de São PauloRibeirão Preto, SPBrazil
  4. 4.Department of MathematicsNational University of IrelandGalwayIreland

Personalised recommendations